Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
top_man_eldo

Roaccutane - Month 8 & Not Good

Hi All,

I have made a few posts on here a little while back regarding my second course of Roaccutane. I was taking it around 10 years ago, but last October I had a reoccurance of oily skin and large cysts on my jawline, so I began taking Roaccutane in March this year, starting off on 30mg per day, and then raising to 70mg in around June/July this year. (I weigh 70kg, male, 26 years old).

In the past few days, I have noticed a few spots appear, more so on my left cheek. I have no oily skin either. The Roaccutane is definately in my system, as I am getting the usual dry and chapped lips and also the odd mild nose bleed. My skin also tends to dry out quite a bit, but I do use a moisturiser to combat this!

These spots are quite itchy, and I can feel that they are there without touching them. I can't work out why ten years ago I was taking Roaccutane at a dose of 30/60mg for four months and could remain completely blemish free for all this time, yet when I am taking an acne-combatting drug I am getting spots, all of a sudden after 9 months!

I have included a few photographs, my skin may not look particularly bad to some people, but to be honest I am getting more and more every day now, and this is concerning me, considering all what I went through ten years ago. I was left scarred by my last bout, and I really don't want to go through that again, especially at 26 years old. My left cheek is worse than my right, although I have developed 6 new spots in the past few days which as I said is concerning.

If anyone could give me any advise as to what is going on, I would greatly appreciate it. My next appointment with my dermatologist is in January - this is when I end my course of Roaccutane, and to be honest, I really cannot see any progress right now.

Many Thanks,

Anthony.

post-124797-1289505013_thumb.jpg

post-124797-1289505102_thumb.jpg

post-124797-1289505110_thumb.jpg

post-124797-1289505118_thumb.jpg

post-124797-1289505013_thumb.jpg

post-124797-1289505102_thumb.jpg

post-124797-1289505110_thumb.jpg

post-124797-1289505118_thumb.jpg

Edited by top_man_eldo

Share this post


Link to post
Share on other sites

have you drinkin alcohol lately? eatin anything different that you could be allergic too? changed any face products? just trying to throw some ideas out there, try to think of anything you've done that might have triggered this.

Share this post


Link to post
Share on other sites
have you drinkin alcohol lately? eatin anything different that you could be allergic too? changed any face products? just trying to throw some ideas out there, try to think of anything you've done that might have triggered this.

No, I won't touch alcohol whilst taking Roaccutane, and nothing else has changed like diet etc.

Today, the spots have gone down a little. I think this is beacuse last night I didn't moisturise, so my skin is really dry and has dried the spots out, although it has now scarred me. I used a very mild face wash - I was actually thinking of changing to a very mild exfoliating face wash, although I am unsure how the "grittiness" of the soap would react with my skin, maybe it would be too harsh, but is obviously good for deep cleanising of the skin.

Edited by top_man_eldo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×